MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. B.BRAUN; SET, I.V. FLUID TRANSFER
Catalog Number 2112550
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the customer reported that they have a transfer set where the flex micro lines for ports 2 and 3 are switched and going into the each other's manifold ports.Micro lines 2 and 3 going into wrong manifold ports.No patient involvement.

Brand Name
B.BRAUN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25104464
Report Number2521402-2026-00474
Device Sequence Number13046749
Product Code LHI
UDI-Device Identifier04046964656101
UDI-Public(01)04046964656101(11)251215(17)271130(10)0062036208
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112550
Device Lot Number0062036208
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown